MATHEMATICA BOHEMICA, Vol. 132, No. 4, pp. 337-343 (2007)

A note on congruence systems of MS-algebras

M. Campercholi, D. Vaggione

M. Campercholi, D. Vaggione, Facultad de Matematica, Astronomia y Fisica (Fa.M.A.F.), Universidad Nacional de Cordoba-Ciudad Universitaria, Cordoba 5000, Argentina, e-mail:

Abstract: Let $L$ be an MS-algebra with congruence permutable skeleton. We prove that solving a system of congruences $(\theta _{1},\ldots ,\theta _{n};x_{1} ,\ldots ,x_{n})$ in $L$ can be reduced to solving the restriction of the system to the skeleton of $L$, plus solving the restrictions of the system to the intervals $[x_{1},\bar {\bar x}_{1}],\dots ,[x_{n},\bar { \bar x}_{n}].$

Keywords: MS-algebra, permutable congruence, congruence system

Classification (MSC2000): 06D30, 06-02

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition